# SDR AALA20161110011

- Difficulty date: November 9, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 54,379 hours, 26,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 3952273502
- Condition: Lack Of Lube
- Location: Gly Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY DOOR EMERGENCY SLIDE GIRT BAR DIFFICULT TO ARM & DISARM.  CLEANED AND LUBED GIRT BAR LATCH PLATE ASSEMBLY IAW AMM 25-62-00.  OPERATIONAL CHECKED GOOD.
